# SDR SWAA2022102061106

- Difficulty date: October 19, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N556WN
- Make and model: Boeing 737-7BD
- Aircraft serial: 33936
- Aircraft time: 36,423 hours, 21,363 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Panel
- Part number: 140BF
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE PIT FLOOR PANEL 140BF CRACKED; APPROX DAMAGE 20 LONG. / [01] OK TO CONTINUE PER MEL 25-16-01; SP-1B. MDDR# 98114;[02] OK TO CONTINUE PER MEL 25-16-01; SP-1B. MDDR# 98110.;[03] REF LP 2066062. REPAIRED AFT CARGO FLOOR PANEL PER AMM 25-52-01
